# SDR 2008UALA03920

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 32,081 hours, 4,272 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM AIR PRSOV R RIGHT TRIM AIR PRESSURE RELIEF SHUTOFF VALVE (PRSOV) FAILED.  STATUS MSG-2124202 ACTIVE CL MODE.
